Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The extended module of indecomposables for mod $ 2$ finite $ H$-spaces


Author: R. M. Kane
Journal: Trans. Amer. Math. Soc. 292 (1985), 281-304
MSC: Primary 55P45; Secondary 55S10, 55S20, 57T25
DOI: https://doi.org/10.1090/S0002-9947-1985-0805963-4
MathSciNet review: 805963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a generalization of the usual module of indecomposables for the $ \bmod 2$ cohomology of a finite $ H$-space. Structure theorems are obtained regarding how the Steenrod algebra acts on this module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P45, 55S10, 55S20, 57T25

Retrieve articles in all journals with MSC: 55P45, 55S10, 55S20, 57T25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0805963-4
Keywords: $ H$-space, $ \bmod 2$ finite, indecomposables, primitive, Steenrod algebra, secondary operation
Article copyright: © Copyright 1985 American Mathematical Society